Mucosta Blood Creatinine Increased Side Effect Reports
The following Mucosta Blood Creatinine Increased side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Blood Creatinine Increased, can occur, and what you can do about them.
A side effect could appear soon after you start Mucosta or it might take time to develop.
|Dyspnoea Exertional, Interstitial Lung Disease, Oedema, Decreased Appetite, Platelet Count Decreased, Blood Creatinine Increased, Blood Uric Acid Increased|
This Blood Creatinine Increased side effect was reported by a physician from JAPAN. A 65-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Mucosta (dosage: NA), which was started on Mar 13, 2012. Concurrently used drugs:
|Renal Disorder, Abdominal Discomfort, Blood Creatinine Increased, Vomiting, Blood Urea Increased, Pyrexia, Malaise, Decreased Appetite, Rash|
This Blood Creatinine Increased Mucosta side effect was reported by a physician from JAPAN on Apr 17, 2012. A Female , 58 years of age, weighting 85.98 lb, was treated with Mucosta. The patient presented the following health conditions:
|Alanine Aminotransferase Increased, Blood Creatinine Increased, Aspartate Aminotransferase Increased, Hepatitis Fulminant|
This is a Mucosta side effect report of a 81-year-old patient (weight:NA) from JAPAN, suffering from the following symptoms/conditions: NA, who was treated with Mucosta (dosage:NA, start time: Mar 14, 2011), combined with:
Mucosta Blood Creatinine Increased Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Mucosta Blood Creatinine Increased Reviews
|Mon, 03 May 2010|
|what is the nursing responsibilities of Mucosta?|
|Fri, 13 May 2011|
|Mucosta is the real protection for GI because its enhanced natural protection for GI, which is Mucosal GI Prostaglandin Endogen,,|
|Wed, 23 Feb 2011|
|my stomach kinda hurts|
|Fri, 08 Apr 2011|
|stomach severe pain|
|Sun, 19 Feb 2012|
|I had eperienced stomach discomfort for the past few weeks and had rashes in tounge also. My doctor prescribed me with Rabegen.On consuming this tablet i have eperienced muscle pain and feverish. Is this a side effect? can i continue with this drug or should i stop this atonce?please help me.....Ramesh|